We extend the Bass–Matlis characterization of local Noetherian divisorial domains to the non-Noetherian case. This result is then used to study the following question: If a domain D is w-divisorial, that is, if each w-ideal of D is divisorial, then is automatically w-divisorial? We show that the answer is yes if D is either integrally closed or Mori.

GABELLI S, HOUSTON EVAN, & PICOZZA GIAMPAOLO (2009). w-Divisoriality in polynomial rings. COMMUNICATIONS IN ALGEBRA, 37, 1117-1127 [10.1080/00927870802278982].

w-Divisoriality in polynomial rings

GABELLI, Stefania;
2009

Abstract

We extend the Bass–Matlis characterization of local Noetherian divisorial domains to the non-Noetherian case. This result is then used to study the following question: If a domain D is w-divisorial, that is, if each w-ideal of D is divisorial, then is automatically w-divisorial? We show that the answer is yes if D is either integrally closed or Mori.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/159135
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 17
  • ???jsp.display-item.citation.isi??? 13
social impact